BibTeX record journals/sLogica/GainaP07

download as .bib file

@article{DBLP:journals/sLogica/GainaP07,
  author    = {Daniel G{\^{a}}in{\^{a}} and
               Andrei Popescu},
  title     = {An Institution-Independent Proof of the Robinson Consistency Theorem},
  journal   = {Stud Logica},
  volume    = {85},
  number    = {1},
  pages     = {41--73},
  year      = {2007},
  url       = {https://doi.org/10.1007/s11225-007-9022-4},
  doi       = {10.1007/s11225-007-9022-4},
  timestamp = {Tue, 01 Sep 2020 13:11:10 +0200},
  biburl    = {https://dblp.org/rec/journals/sLogica/GainaP07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics